MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Evita V800; Anaesthesia and pulmonary Ventilation support instrument

Drägerwerk AG & Co. KGaA Evita V800; Anaesthesia and pulmonary Ventilation support instrument
Model Number 8422500
Medical Device Problem Codes Insufficient Device Problem Information (3190); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the display of the unit went blank while the device was still ventilating.At a later point the device shut down by itself.No patient injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the provided information.The log file was not made available for further investigation.It was reported that the display of the device could not be turned on.The customer replaced the circuit board m48 and the microsd cards which could not solve the issue.It was reported that the power board was replaced.It is not known if the replacement of the power board has solved the reported failure.Based on the available information, the root cause for the report failure could not be determined.In case of a complete loss of function of the ventilator, the safety valve automatically opens to ambient allowing the patient for spontaneous breathing.The secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated in order to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.The results of the investigation did not reveal any new risks which are not covered by the product risk management.

Brand Name
Evita V800
Common Device Name
Anaesthesia and pulmonary Ventilation support instrument
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key24266646
Report Number9611500-2026-00041
Device Sequence Number21497308
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)240115(93)8422500-08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown